# SDR ASAA2020030232286

- Difficulty date: February 25, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,544 hours, 8,750 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010302
- Part serial: 001401
- Condition: Inoperative
- Location: Cockpit
- Part time: 30,612 hours, 8,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FMC BLANKING. GROUNDED - YES. REMOVED AND REPLACED  F/O FMCS CONTROL DISPLAY UNIT IAW B737-800 AMM 34-61-01-400-802. OPS CHECK GOOD.
